International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 9-14
Some properties of weighted hyperbolic polynomials
Department of Applied Mathematics, Kobe Mercantile Marine College, Higashinada, Fukae-Minami, Kobe, Japan
Received 21 May 1992; Revised 16 January 1995
Copyright © 1996 Tetsuo Inoue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new notion of weighted hyperbolic polynomials is introduced and their properties are discussed in this paper.